# SDR CA070514002

- Difficulty date: May 9, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 14,138 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 6120 · Propeller Controlling System
- Part: Link
- Part number: A1464
- Condition: Tight
- Location: Piston Unit
- Part time: 291 hours
- Component: Piston Unit, Hartzl, C23035L
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT THE AIRCRAFT 100 HOUR INSPECTION AND DURING THE REMOVAL OF THE PROP PITCH LINKS, IT WAS FOUND THAT THE PIVOT PIN WAS DIFFICULT TO REMOVE.   AFTER REMOVAL, THE PISTON UNIT (THAT WAS REPLACED RECENTLY) WAS FOUND TO HAVE PAINT INSIDE THE PIVOT PIN HOLE CAUSING THE TIGHT FIT.  PAINT WAS REMOVED PIVOT PIN REPLACED AND CHECKED SERVICEABLE. (TC NR 20070514002)
